# SDR BJNA020201

- Difficulty date: February 1, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY POWER SUPPLY IAW BMM 33-51-31, CHECKS NORMAL.  (M)
